MathSciNet Relay Station
MathSciNet bibliographic data
MR1081832 (91m:14056) 14J27 (11G05 14C17 14D10 14J05 14J20)
Shioda, Tetsuji On the Mordell-Weil lattices. Comment. Math. Univ. St. Paul. 39 (1990), no. 2, 211–240.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement